# SDR SWAA2022072721322

- Difficulty date: June 21, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812631
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 24 BS 500+2; BS 500+6; BS 500+10; BS 500+14. / [01] REMOVED CORROSION ON FWD CARGO BAY AFT SHIELD AT RBL24 BS492.4 TO BS500A;FOUND PART TO HAVE NO ALLOWABLE DAMAGE OR SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 STEP 9.;[02] MEASURES: L=.9;W=.7;D=.011'.TOOL USED:MICROMETER ATS1671;S/N65093024;DUE:10/2022.;[03] VERIFIED CORRECTIVE ACTIONS #1 AND #2;[04] LOCATED AND DRILLED NEW AFT SHIELD ON FWD CARGO BAY AT RBL 24 BS 492.4 TO BS500A WITH P/N 143A8126-31;LOT#1492239-1 IAW SRM 51-40-05;DWG#143A0080.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[05] UPDATED PARTS USAGE;[06] VERIFIED CORRECTIVE ACTION STEPS 4 AND 5. TASK CARD COMPLETE.;[07] VERIFIED MEASUREMENT TABLE COMPLETE.
